# SDR SWAA2019051432676

- Difficulty date: May 4, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 37,356 hours, 22,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT LENS COVER MISSING AT ROW 6.  INSTALLED LENS IAW AMM.
